IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

From Ganoid to Elasmoid scales in he Actinopterygian fishes
Sire, J.-Y. (1990). From Ganoid to Elasmoid scales in he Actinopterygian fishes. Neth. J. Zool. 40(1-2): 75-92
In: Netherlands Journal of Zoology. E.J. Brill: Leiden. ISSN 0028-2960, more
Peer reviewed article  

Available in Author 

Keyword
    Marine

Author  Top 
  • Sire, J.-Y.

All data in IMIS is subject to the VLIZ privacy policy Top | Author